# SDR USAA20091223SB164

- Difficulty date: December 21, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5000387D4
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SAV - DURING CRUISE AT FL280, EN ROUTE FROM DCA TO FLL, THE FLIGHT ATTENDANTS REPORTED A BURNING WIRE SMELL COMING FROM THE AFT GALLEY AREA.  SMELL WAS GETTING STRONGER.  GALLEY POWER WAS REMOVED AND BUS TRANSFER WAS PLACED TO OFF PER QRH.  FLIGHT DIVERTED TO SAV.  EN ROUTE TO SAV, BURNING WIRE SMELL DECREASED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED AFT GALLEY WIRING, AFT LAVATORIES AND AFT OVERHEAD.  CHECKS NORMAL.  OPERATED GALLEY POWER AND AFT COFFEEMAKERS.  FOUND AFT OUTBOARD COFFEEMAKER LEAKING.  REMOVED AND REPLACED AFT OUTBOARD COFFEEMAKER.  OPERATED AIRCRAFT POWER AND GALLEY POWER OVERNIGHT.  NO BURNING SMELL NOTED.  AIRCRAFT OK FOR SERVICE PER MM 24-22-00-2.
